RAIRO-Theor. Inf. Appl.
Volume 45, Number 4, October-December 2011
|Page(s)||375 - 381|
|Published online||22 August 2011|
The cyclicity problem for the images of Q-rational series
Department of Mathematics, University of Turku, 20014 Turku, Finland
Received: 31 May 2010
Accepted: 27 June 2011
We show that it is decidable whether or not a given Q-rational series in several noncommutative variables has a cyclic image. By definition, a series r has a cyclic image if there is a rational number q such that all nonzero coefficients of r are integer powers of q.
Mathematics Subject Classification: 11B85 / 11U05 / 68Q45
Key words: Rational series / images of rational series / decidability
© EDP Sciences 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.